# SDR ASAA2022080539398

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 1,936 hours, 574 cycles
- System (JASC): 3443 · Doppler System
- Part: Processor
- Part number: 8223150101
- Part serial: 78B6F
- Condition: Faulty
- Location: Ee, E1
- Part time: 1,931 hours, 573 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR IS WEAK, STORM THAT WOULD NORMALLY DISPLAY AT 150 NM DONT DISPLAY UNTIL 60 NM, STORMS TOWERING TO 50,000' WITH CONFIRMED LIGHTNING DISPLAYS GREEN AND YELLOW INSTEAD OF RED. GROUNDED - YES. REPLACED NEW WXR PROCESSOR & INSTALLATION TEST NORMAL B737-9 AMM 34-41-42/401.
